# SDR ASOA201901075003

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,471 hours, 34,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2746370 LT OUTBOARD FLOOR SILL HAS CORROSION AFT OF FRAME 559.00. REPAIRED IN ACCORDANCE WITH SRM REO 601R-53-00-526 REV --DATED 22 MAY 2013 AND EA 32-2018-238 DATED 11/30/2018.
